# SDR AU010156

- Difficulty date: February 11, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 2454401
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OVERSPEED SENSOR FAULTY.
